RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 173–174 (Mi umn1399)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Flat multiplication modules

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/rm1399

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 171–172

Bibliographic databases:

MSC: 16D40
Presented: A. V. Mikhalev
Accepted: 23.11.2004

Citation: A. A. Tuganbaev, “Flat multiplication modules”, Uspekhi Mat. Nauk, 60:1(361) (2005), 173–174; Russian Math. Surveys, 60:1 (2005), 171–172

Citation in format AMSBIB
\Bibitem{Tug05}
\by A.~A.~Tuganbaev
\paper Flat multiplication modules
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1399}
\crossref{https://doi.org/10.4213/rm1399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145670}
\zmath{https://zbmath.org/?q=an:1119.16303}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..171T}
\elib{http://elibrary.ru/item.asp?id=25787161}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 171--172
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400013}
\elib{http://elibrary.ru/item.asp?id=18239481}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444451562}


Linking options:
  • http://mi.mathnet.ru/eng/umn1399
  • https://doi.org/10.4213/rm1399
  • http://mi.mathnet.ru/eng/umn/v60/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tekir Ü., “The Zariski topology on the prime spectrum of a module over noncommutative rings”, Algebra Colloq., 16:4 (2009), 691–698  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:241
    Full text:85
    References:25
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019